# SDR 99ZZZX1136

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301HC
- Make and model: Beech B200
- Aircraft serial: BB1219
- Engine: Pwa PT6A42
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 397780
- Condition: Damaged
- Location: Engine
- Part time: 3,192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER STRIKE.  DUE INSPECTION DUE TO SUDDEN STOPPAGE.  PART CYCLES:  3192.
